# SDR DALA2025060204219

- Difficulty date: May 28, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N431DX
- Make and model: Airbus A330-941
- Aircraft serial: 2073
- Aircraft time: 2,877 hours, 359 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3431 DOOR 1R SHOWS LOW PRESS. CORRECTIVE ACTION: SERVICED 1R DOOR CYLINDER PER A330 AMM 52-15. OK FOR SERVICE. (7116428)
